# SDR ASAA2016061717148

- Difficulty date: June 17, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 3,775 hours, 1,239 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710311
- Part serial: 45C9KP
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 3,880 hours, 1,266 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS ILLUMINATED ON BOTH NAV DISPLAYS FAIL.  ACFT GROUNDED.  R & R WEATHER R/T REF AMM 34-43-41.  OPS CHECK OK, THIS CLEARS MEL 34-15G.
